Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Headache, migraine, depression, feels crunching when moving head, pain in head, taking wellbutrin, missed some dosages

have been experiening a headache for 8 days straight. 2 of the 8 days it was a migrane . i never have had any problems with headaches in the past and i have never ever experienced a migraine before. it feels it is steming from my neck . when i turn my head side to side i hear and feel crunching/grinding. sometimes i get a sharp pain in the right side, like a strip from the temple back. but most times it is pretty much my whole head that hurts. i suffer from depression and i take wellbutrin. i have missed some of my night time dosages?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I think you are suffering with Tension type Headache rather than migraine. Please consult your neurologist and for any drug or medication to be successful, you need to be compliant with the regime and can not be random at prescription. Please follow your doctor's orders and I am sure you will be better.
Answered: Sat, 26 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor